# SDR CA121210005

- Difficulty date: December 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,065 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 2043M17P03
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AT GATE WITH PASSENGER ONBOARD FUEL LEAK COMING FROM THE NR 1 ENGINE WAS DISCOVERED.  SPILL SIZE AT CURRENT 3FT X 2FT. CRF WAS CALLED ALONG WITH GTAA.  ALL PASSENGERS WERE DEPLANED.  GROUND RUN CARRIED OUT.  FOUND ZERO FUEL LEAK FROM MAST BOTH RUNNING AND STATIC.
